# SDR ASOA01188

- Difficulty date: September 25, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N228AS
- Make and model: Emb EMB-120
- Aircraft serial: 120025
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4101 - DURING GROUND INSPECTION IN ATL, FLIGHT ATTENDANT REPORTED EMERGENCY FLOOR LEVEL LIGHTING WAS INOPERATIVE AT ROW 3.  MAINTENANCE INSPECTED AND FOUND THAT THERE WAS NO LIGHT BULB INSTALLED AT ROW 3. MAINTENANCE REPLACED MISSING BULB AT ROW 3.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
